# SDR REXA2020120700814

- Difficulty date: November 19, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 15,168 hours, 10,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373875
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL GOUGED AND CORRODED AT RBL 9 BETWEEN FS 947+51 AND FS 977.  REMOVED AND REPLACED RBL 9, FS 947.51 TO FS 977 SEAT RAIL, IAW CRJ 900 AMM 53-00-49-400-801-A12.
